# SDR DALA2021102506590

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 FWD LAV AFT LWR O/B FRAME ATTACH POINT CORRODED. CORRECTIVE ACTION: REPLACED FWD LAV AFT LWR O/B FRAME ATTACH POINT PER A320 SRM 51-42-11. (1994793)
